# SDR GUUA91221091809A

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,838 hours, 17,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6001,  DESCENDING THROUGH FOUR THOUSAND FT ODOR OBSERVED.  PERFORMED TEST FLIGHT NO DEFECTS NOTED.
